# SDR YENA20150806328

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 48,517 hours, 17,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Pulled
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL MAINTENANCE,  FOUND DUMMY BEAM CORRODED AT FRAME 16, Y503, REPLACED BEAM IAW REF 51-42-11 AND 53-11-14.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
